Alert archive / Wisconsin / River Flood Warnings in 2009

River Flood Warning 37, NWS Milwaukee, WI

April 26, 2009Lafayette County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Apr 26, 2009, 2:48 PM CDT for Lafayette County, Wisconsin. It took effect at Apr 26, 2009, 8:00 PM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2009, 2:48 PM CDT (19:48 UTC)
In effect from
Apr 26, 2009, 8:00 PM CDT
Expired
Apr 27, 2009, 5:41 AM CDT
In force
10 hr
Issued by
NWS Milwaukee, WI
Flood severity
Minor

County Lafayette County, WI

The radar

The Quad Cities radar (KDVN), 122 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pecatonica River near Blanchardville (BCHW3).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05433000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KMKX 261948
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
248 PM CDT SUN APR 26 2009

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...

  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING 
  LAFAYETTE COUNTY

WIC065-270748-
/O.NEW.KMKX.FL.W.0037.090427T0014Z-090428T0820Z/
/BCHW3.1.ER.090427T0014Z.090427T0600Z.090427T2020Z.NO/
248 PM CDT SUN APR 26 2009

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* FROM THIS EVENING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 2:00 PM SUNDAY THE STAGE WAS 10.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 11.4 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE 
  IN MCKELLAR PARK.

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        MON  TUE  WED  THU
 
BLANCHARDVILLE  11.0   9.0  10.04 02 PM 04/26   11.4  9.2  6.2  5.8

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
BLANCHARDVILLE  10.04  02 PM 04/26    4.65      11.42 01 AM 04/27

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: 1 PM-7 PM   0.16
BLANCHARDVILLE: 7 PM-1 AM   0.10
BLANCHARDVILLE: 1 AM-7 AM   0.31

$$
KUHLMAN
3 follow-up statements
000 
WGUS83 KMKX 262109
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
409 PM CDT SUN APR 26 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE
  COUNTY 
  ROCK RIVER AT AFTON AFFECTING ROCK COUNTY 
  SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...ILLINOIS...

  FOX RIVER AT WAUKESHA AFFECTING WAUKESHA COUNTY 
  FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES 
  ROOT RIVER AT FRANKLIN AFFECTING MILWAUKEE COUNTY 
  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY 
 
WIC065-270909-
/O.EXT.KMKX.FL.W.0037.090427T0100Z-090428T1030Z/
/BCHW3.1.ER.090427T0100Z.090427T1200Z.090427T2230Z.NO/
409 PM CDT SUN APR 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* FROM THIS EVENING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 0300 PM SUNDAY THE STAGE WAS 10.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 11.6 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE 
  IN MCKELLAR PARK.

$$

WIC133-270908-
/O.CON.KMKX.FL.W.0038.000000T0000Z-000000T0000Z/
/WKEW3.1.ER.090426T2255Z.090426T2300Z.000000T0000Z.NO/
409 PM CDT SUN APR 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER AT WAUKESHA
* FROM LATE THIS AFTERNOON UNTIL FURTHER NOTICE
* AT 03PM SUNDAY THE STAGE WAS 5.7 FEET
* THE RIVER IS RISING TO FLOOD STAGE.
* FLOOD STAGE IS 6.0 FEET
* FORECAST...CREST FORECASTS ARE NOT ISSUED FOR THIS LOCATION.  THE 
  WARNING WILL REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD 
  STAGE.
* IMPACT...AT 6.0 FEET...WATER SPREADS INTO PARKS AND LOWLAND AREAS 
  IN THE CITY OF WAUKESHA. AT THIS LEVEL...THERE ARE NO KNOWN 
  FLOODING EFFECTS TO HOMES OR STREETS

$$

ILC097-WIC059-270908-
/O.CON.KMKX.FL.W.0032.000000T0000Z-090503T0725Z/
/NMSW3.1.ER.090426T1640Z.090428T0000Z.090503T0125Z.NO/
409 PM CDT SUN APR 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0345 PM SUNDAY THE STAGE WAS 10.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.7 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  EVENING.
* IMPACT...AT 12.8 FEET...THERE IS WIDESPREAD FLOODING OF HOMES IN 
  LOW LYING AREAS ADJACENT TO THE RIVER IN THE WHEATLAND...SILVER 
  LAKE AND SALEM AREAS.  SOME FAMILIES EVACUATE THEIR HOMES.  SOME 
  COUNTY ROADS ARE CLOSED.

$$

WIC105-270908-
/O.EXT.KMKX.FL.W.0034.090427T0000Z-000000T0000Z/
/AFTW3.1.ER.090427T0000Z.090502T0600Z.000000T0000Z.NO/
409 PM CDT SUN APR 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT AFTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0315 PM SUNDAY THE STAGE WAS 8.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 10.8 FEET BY EARLY SATURDAY MORNING.
* IMPACT...AT 10.4 FEET...THIS LEVEL IS ABOUT A 5 YEAR FLOOD.  
  FLOODWATERS START TO AFFECT LOW SPOTS ON SOUTH RIVER ROAD ON THE 
  SOUTH SIDE OF JANESVILLE.

$$

WIC079-270908-
/O.CON.KMKX.FL.W.0036.090427T0152Z-090428T0630Z/
/FRKW3.1.ER.090427T0152Z.090427T0600Z.090427T1830Z.NO/
409 PM CDT SUN APR 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE ROOT RIVER AT FRANKLIN.
* FROM THIS EVENING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 0315 PM SUNDAY THE STAGE WAS 7.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 8.1 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON.
* IMPACT...AT 8.0 FEET...A LOW SPOT ON OAKWOOD ROAD IS FLOODED

$$

WIC101-270908-
/O.CON.KMKX.FL.W.0033.000000T0000Z-090429T1200Z/
/RAYW3.1.ER.090426T1035Z.090427T1200Z.090429T0000Z.NO/
409 PM CDT SUN APR 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE ROOT RIVER CANAL AT RAYMOND.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0315 PM SUNDAY THE STAGE WAS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.3 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TUESDAY EVENING.
* IMPACT...AT 10.7 FEET...A STAGE OF 10.7 FEET CAN BE CONSIDERED TO 
  BE ABOUT A 100 YEAR FLOOD

$$

WIC045-105-270908-
/O.EXT.KMKX.FL.W.0035.090426T2249Z-090501T0600Z/
/BROW3.1.ER.090426T2249Z.090428T1200Z.090501T0000Z.NO/
409 PM CDT SUN APR 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT BRODHEAD.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0315 PM SUNDAY THE STAGE WAS 4.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 7.9 FEET BY TUESDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
* IMPACT...AT 7.4 FEET...A STAGE OF 7.4 FEET CAN BE CONSIDERED TO BE 
  ABOUT A 2 YEAR FLOOD.  THERE IS WIDESPREAD AGRICULTURAL AND LOWLAND
  FLOODING IN THE BRODHEAD AREA.  DOWNSTREAM IN THE AVON BOTTOMS AREA
  OF ROCK COUNTY...THERE IS FLOODING IN SUGAR RIVER PARK.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        MON  TUE  WED  THU
 
BLANCHARDVILLE  11.0   9.0  10.23 03 PM 04/26   11.6  9.9  7.6  6.2
NEW MUNSTER     10.0   9.0  10.49 04 PM 04/26   11.9 12.7 12.4 11.8
AFTON            9.0   8.0   8.79 03 PM 04/26    9.4  9.6 10.0 10.4
RAYMOND          9.0   7.0  10.03 03 PM 04/26   10.7  9.8  8.1  6.5
BRODHEAD         5.0   4.5   4.78 03 PM 04/26    6.8  7.9  7.4  5.9
FRANKLIN         8.0   7.0   7.62 03 PM 04/26    8.1  7.3  6.3  5.0
WAUKESHA         6.0   5.0   5.72 03 PM 04/26   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
BLANCHARDVILLE  10.23  03 PM 04/26    4.81      11.60 07 AM 04/27
AFTON            8.79  03 PM 04/26    1.03      10.80 01 AM 05/02
RAYMOND         10.03  03 PM 04/26       M      10.73 07 AM 04/27
BRODHEAD         4.78  03 PM 04/26    2.66       7.90 07 AM 04/28
FRANKLIN         7.62  03 PM 04/26    4.32       8.15 01 AM 04/27
NEW MUNSTER     10.49  04 PM 04/26    1.96      12.70 07 PM 04/27
WAUKESHA         5.72  03 PM 04/26    1.57      ..NOT AVAILABLE..

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(BCHW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: 1 PM-7 PM   0.16
BLANCHARDVILLE: 7 PM-1 AM   0.10
BLANCHARDVILLE: 1 AM-7 AM   0.31

(NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 1 PM-7 PM   0.00
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00

(AFTW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
AFTON: 1 PM-7 PM   0.04
AFTON: 7 PM-1 AM   0.00
AFTON: 1 AM-7 AM   0.12

(RAYW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
RAYMOND: 1 PM-7 PM   0.01
RAYMOND: 7 PM-1 AM   0.00
RAYMOND: 1 AM-7 AM   0.00

(BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BRODHEAD: 1 PM-7 PM   0.07
BRODHEAD: 7 PM-1 AM   0.02
BRODHEAD: 1 AM-7 AM   0.18

(WKEW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
WAUKESHA: 1 PM-7 PM   0.03
WAUKESHA: 7 PM-1 AM   0.00
WAUKESHA: 1 AM-7 AM   0.00

(FRKW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
FRANKLIN: 1 PM-7 PM   0.03
FRANKLIN: 7 PM-1 AM   0.00
FRANKLIN: 1 AM-7 AM   0.00
000 
WGUS83 KMKX 270200
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 PM CDT SUN APR 26 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...ILLINOIS...
 
  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING LAFAYETTE
  COUNTY 
  FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES 
  ROOT RIVER AT FRANKLIN AFFECTING MILWAUKEE COUNTY 
  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY 
  SUGAR RIVER AT BRODHEAD AFFECTING GREEN AND ROCK COUNTIES 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...

  FOX RIVER AT WAUKESHA AFFECTING WAUKESHA COUNTY 
  ROCK RIVER AT AFTON AFFECTING ROCK COUNTY 
 
WIC065-271400-
/O.EXT.KMKX.FL.W.0037.000000T0000Z-090428T0430Z/
/BCHW3.1.ER.090427T0350Z.090427T1200Z.090427T1630Z.NO/
900 PM CDT SUN APR 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0500 PM SUNDAY THE STAGE WAS 10.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 11.3 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TOMORROW LATE MORNING.
* IMPACT...AT 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE 
  IN MCKELLAR PARK.

$$

WIC133-271359-
/O.CON.KMKX.FL.W.0038.000000T0000Z-000000T0000Z/
/WKEW3.1.ER.090426T2106Z.090426T2215Z.000000T0000Z.NO/
900 PM CDT SUN APR 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER AT WAUKESHA
* UNTIL FURTHER NOTICE
* AT 05PM SUNDAY THE STAGE WAS 6.3 FEET
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 6.0 FEET
* FORECAST...CREST FORECASTS ARE NOT ISSUED FOR THIS LOCATION.  THE 
  WARNING WILL REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD 
  STAGE.
* IMPACT...AT 6.0 FEET...WATER SPREADS INTO PARKS AND LOWLAND AREAS 
  IN THE CITY OF WAUKESHA. AT THIS LEVEL...THERE ARE NO KNOWN 
  FLOODING EFFECTS TO HOMES OR STREETS

$$

ILC097-WIC059-271359-
/O.EXT.KMKX.FL.W.0032.000000T0000Z-000000T0000Z/
/NMSW3.2.ER.090426T1640Z.090429T0600Z.000000T0000Z.NO/
900 PM CDT SUN APR 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0545 PM SUNDAY THE STAGE WAS 10.7 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY 
  EARLY WEDNESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 13.5 FEET...THERE IS WIDESPREAD FLOODING TO HOMES 
  ADJACENT TO THE RIVER IN THE TOWNS OF WHEATLAND...SILVER LAKE AND 
  SALEM.  SOME FAMILIES EVACUATE THEIR HOMES.  SOME COUNTY ROADS ARE 
  CLOSED.

$$

WIC105-271359-
/O.CON.KMKX.FL.W.0034.000000T0000Z-000000T0000Z/
/AFTW3.1.ER.090427T0246Z.090503T0000Z.000000T0000Z.NO/
900 PM CDT SUN APR 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT AFTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0515 PM SUNDAY THE STAGE WAS 8.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 10.8 FEET BY SATURDAY EVENING.
* IMPACT...AT 11.1 FEET...THIS LEVEL IS ABOUT A 10 YEAR FLOOD.  
  FLOODWATERS AFFECT RIVERSIDE PARK AND SOUTH RIVER ROAD IN 
  JANESVILLE AND THERE IS WIDESPREAD LOWLAND FLOODING IN THE AFTON 
  AREA.

$$

WIC079-271359-
/O.EXT.KMKX.FL.W.0036.000000T0000Z-090428T1800Z/
/FRKW3.1.ER.090427T0130Z.090427T1200Z.090428T0600Z.NO/
900 PM CDT SUN APR 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE ROOT RIVER AT FRANKLIN.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0515 PM SUNDAY THE STAGE WAS 7.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 8.2 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* IMPACT...AT 8.3 FEET...A STAGE OF 8.3 FEET CAN BE CONSIDERED TO BE 
  ABOUT A 2 YEAR FLOOD

$$

WIC101-271359-
/O.EXT.KMKX.FL.W.0033.000000T0000Z-090430T0000Z/
/RAYW3.1.ER.090426T1035Z.090427T1200Z.090429T1200Z.NO/
900 PM CDT SUN APR 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE ROOT RIVER CANAL AT RAYMOND.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0700 PM SUNDAY THE STAGE WAS 10.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.6 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY 
  MORNING.
* IMPACT...AT 10.6 FEET...A STAGE OF 10.6 FEET CAN BE CONSIDERED TO 
  BE ABOUT A 50 YEAR FLOOD

$$

WIC045-105-271359-
/O.EXT.KMKX.FL.W.0035.000000T0000Z-090501T0300Z/
/BROW3.1.ER.090426T2321Z.090428T1800Z.090430T2100Z.NO/
900 PM CDT SUN APR 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT BRODHEAD.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0515 PM SUNDAY THE STAGE WAS 4.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 5.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 7.4 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
* IMPACT...AT 7.4 FEET...A STAGE OF 7.4 FEET CAN BE CONSIDERED TO BE 
  ABOUT A 2 YEAR FLOOD.  THERE IS WIDESPREAD AGRICULTURAL AND LOWLAND
  FLOODING IN THE BRODHEAD AREA.  DOWNSTREAM IN THE AVON BOTTOMS AREA
  OF ROCK COUNTY...THERE IS FLOODING IN SUGAR RIVER PARK.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
BLANCHARDVILLE  11.0   9.0  10.46 05 PM 04/26
NEW MUNSTER     10.0   9.0  10.73 06 PM 04/26
AFTON            9.0   8.0   8.86 05 PM 04/26
RAYMOND          9.0   7.0  10.33 07 PM 04/26
BRODHEAD         5.0   4.5   4.90 05 PM 04/26
FRANKLIN         8.0   7.0   7.87 05 PM 04/26
WAUKESHA         6.0   5.0   6.31 05 PM 04/26

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
BLANCHARDVILLE  10.46  05 PM 04/26    4.94      11.30 07 AM 04/27
AFTON            8.86  05 PM 04/26    1.08      10.80 07 PM 05/02
RAYMOND         10.33  07 PM 04/26    5.62      10.63 07 AM 04/27
BRODHEAD         4.90  05 PM 04/26    2.78       7.40 01 PM 04/28
FRANKLIN         7.87  05 PM 04/26    4.23       8.24 07 AM 04/27
NEW MUNSTER     10.73  06 PM 04/26    2.14      13.50 01 AM 04/29
WAUKESHA         6.37  05 PM 04/26    2.27      ..NOT AVAILABLE..

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(AFTW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
AFTON: 7 PM-1 AM   0.00
AFTON: 1 AM-7 AM   0.12
AFTON: 7 AM-1 PM   0.25
AFTON: 1 PM-7 PM   0.09

(BCHW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: 7 PM-1 AM   0.10
BLANCHARDVILLE: 1 AM-7 AM   0.31
BLANCHARDVILLE: 7 AM-1 PM   0.26
BLANCHARDVILLE: 1 PM-7 PM   0.01

(BROW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BRODHEAD: 7 PM-1 AM   0.02
BRODHEAD: 1 AM-7 AM   0.18
BRODHEAD: 7 AM-1 PM   0.27
BRODHEAD: 1 PM-7 PM   0.07

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.06
NEW MUNSTER: 7 AM-1 PM   0.17
NEW MUNSTER: 1 PM-7 PM   0.17

(RAYW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
RAYMOND: 7 PM-1 AM   0.00
RAYMOND: 1 AM-7 AM   0.05
RAYMOND: 7 AM-1 PM   0.15
RAYMOND: 1 PM-7 PM   0.17

(WKEW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
WAUKESHA: 7 PM-1 AM   0.00
WAUKESHA: 1 AM-7 AM   0.06
WAUKESHA: 7 AM-1 PM   0.15
WAUKESHA: 1 PM-7 PM   0.14

(FRKW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
FRANKLIN: 7 PM-1 AM   0.00
FRANKLIN: 1 AM-7 AM   0.06
FRANKLIN: 7 AM-1 PM   0.15
FRANKLIN: 1 PM-7 PM   0.14
000 
WGUS83 KMKX 271041
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
541 AM CDT MON APR 27 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING 
  LAFAYETTE COUNTY
 
WIC065-271111-
/O.CAN.KMKX.FL.W.0037.000000T0000Z-090428T0430Z/
/BCHW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
541 AM CDT MON APR 27 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* AT 500 AM MONDAY...THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 10.7 FEET.  
* IMPACT...AT 10.0 FEET...FLOODWATERS TOUCHE HIGHWAY H AND THE OUTER 
  PARTS OF MCKELLAR PARK IN BLANCHARDVILLE.

$$
BORGHOFF

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
BLANCHARDVILLE  11.0   9.0   9.88 05 AM 04/27

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
BLANCHARDVILLE  10.67  08 PM 04/26    2.59       9.77 07 AM 04/27

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(BCHW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: 7 PM-1 AM   0.10
BLANCHARDVILLE: 1 AM-7 AM   0.27
BLANCHARDVILLE: 7 AM-1 PM   0.13
BLANCHARDVILLE: 1 PM-7 PM   0.00

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Apr 26, 1:52 PM CDT, 56 minutes earlier.

Area forecast discussion, Apr 26, 1:52 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
152 PM CDT SUN APR 26 2009

COMPLEX PATTERN FOR TONIGHT WITH A FEW FOCUS MECHANISMS LEADING
TO SHOWERS AND STORMS.

LOW PRESSURE OVER THE PLAINS MOVES ACROSS MINNESOTA TONIGHT.
CURRENTLY WE ARE WATCHING THE POSITION/BEHAVIOR OF THE SURFACE
WARM FRONT STRETCHING EAST FROM THE LOW INTO NORTHERN ILLINOIS.
WINDS ACROSS THE AREA ARE TURNING MORE SE TO SOUTH WITH
TIME...VEERING AWAY FROM DUE EAST...LIMITING THE EFFECTS OF THE
COLD LAKE MICHIGAN AIR. WITH THE 850MB FRONT NOW AS FAR NORTH AS
NORTHERN WISCONSIN...WE MAY SEE THE SFC WARM FRONT BEGIN TO WASH
OUT/MIX OUT AND MAKE A FAST JUMP TO THE NORTH...REMAINING BETTER
DEFINED CLOSE TO THE LAKE WHERE THE COLD LAKE WATERS HAVE
INFLUENCE. THIS WOULD DEFINATELY HAPPEN IF WE COULD GET SOME
BINOVC OUT THERE TO HEAT THINGS UP. VIS IMAGERY SHOWED SOME
THINNING EARLIER OVER THE SW CWA...BUT CONVECTION HAS FILLED IT
BACK IN. THE CONVECTION CONTINUES TO FIRE AS A RESULT OF THE
MODERATE LLV MOISTURE/SPEED CONVERGENCE ALONG THE FRONT.
ADDITIONALLY...THERE IS A WELL DEFINED MCV CIRCULATION JUST SOUTH
OF KMLI MOVING TO THE NORTH. THIS IS LIKELY HELPING TO ENHANCE THE
DEVELOPMENT OF CONVECTION. THIS MCV IS FROM AN OLD CONVECTIVE
SYSTEM THAT ROLLED ACROSS SRN KS/NRN OK LAST NIGHT. THE NAM IS
DOING A BETTER JOB THAN THE GFS IN RESOLVING IT.

BUFKIT SOUNDINGS FROM THE GFS SHOW THE POTENTIAL OF 1500-1900 J/KG
OF CAPE DEVELOPING THIS AFTERNOON IF WE CAN WARM UP INTO THE MID
AND UPPER 60S. ROCKFORD HAS HIT THE UPPER 60S SO WE ARE ON OUR
WAY. WILL FOLLOW CONVECTION THROUGH THE CWA WITH THE MCV...THEN
THE FOCUS TURNS BACK TO THE WEST ALONG THE COLD FRONT.

THE TRAILING COLD FRONT FROM THE LOW IS THE CURRENT FOCUS FOR
THUNDERSTORMS THIS AFTERNOON WELL TO THE WEST. THE FRONT IS NOT
EXPECTED TO GET INTO THE WRN CWA UNTIL AFTER 09Z TONIGHT. SO
AFTER THIS EARLY EVENING CONVECTION MOVES THROUGH...THE EASTERN
CWA MAY SEE A BREAK FROM THE PCPN UNTIL THE NEXT ROUND OF PRECIP
WITH THE FRONT. THE BEST QPF TONIGHT WITH THE COLD FRONT WILL BE
WEST OF THE CWA...TO JUST INTO OUR FAR WRN AREAS. THE H8 LLJ
POINTS INTO IA AND FAR SW WI AND IS AT AN IMPRESSIVE 65KTS BY
AROUND MIDNIGHT. WILL MENTION HEAVY RAIN IN THE WRN CWA FOR
TONIGHT. THE FRONT MOVES THROUGH HERE MONDAY MORNING. GIVEN THE
LIKELY BEAT UP ATMOSPHERE AND THE WEAK DIURNAL TREND...THE
CONVECTION WILL LIKELY HAVE DIMINISHED TO JUST A LARGE AREA OF
LIGHT TO MODERATE RAINFALL WITH OCCASIONAL RUMBLES OF THUNDER.
OUR RIVERS ARE GETTING STRESSED AND MANY ARE EXPECTED TO EXCEED
FLOOD STAGE...AGAIN. SEE OUR AHPS WEB PAGES FOR
DETAILS...WEATHER.GOV/MKX.

THE RAIN WILL LINGER INTO MONDAY NIGHT AS THE FRONT SLOWS DUE TO
ANOTHER MID LEVEL WAVE KICKING NORTHEAST ACROSS THE UPPER GREAT
LAKES. THIS KEEPS THE UPPER FLOW SW FOR A BIT LONGER AND SLOWS
FROPA. THINGS BEGIN TO DRY OUT FOR TUESDAY THROUGH WEDNESDAY
NIGHT. THEN ANOTHER SYSTEM ARRIVES FOR LATE IN THE WEEK...FOR
ANOTHER ROUND OF RAIN.

&&

.AVIATION...CIGS HAVE LIFTED TO MVFR OR BETTER AT KMSN AND
KENW...AND LIFR/IFR CIGS WILL SLOWLY ERODE AWAY AT KMKE AND KUES
LATE THIS AFTERNOON AS A WARM FRONT MAKES ITS WAY ACROSS SOUTHEAST
WISCONSIN. THEN MVFR CIGS AND LOCAL VFR CIGS EXPECTED AND LASTING
INTO TNT. SCT SHOWERS AND TSTORMS WILL STILL BE ONGOING DURING THE
NIGHT. LLWS IS LIKELY TONIGHT AT ALL TAF SITES DUE TO THE LOW LEVEL
JET IN EXCESS OF 60KT AROUND 2500FT OVERHEAD. THE COLD FRONT AND
WIDESPREAD SHOWERS AND TSTORMS WILL THEN MOVE EWD ACROSS SRN WI BY
MIDDAY MON. CONDITIONS EXPECTED TO IMPROVE BY MON EVENING BEHIND THE
FRONT.

&&

.MARINE...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 21Z MON. LIGHT
EAST TO SOUTHEAST WINDS WILL PREVAIL THROUGH EARLY EVENING AHEAD OF
A WARM FRONT PUSHING NORTHWARD THROUGH SOUTHERN WISCONSIN AND
SOUTHERN LAKE MICHIGAN. BREEZY SOUTH WINDS WILL THEN TAKE OVER
TONIGHT AND MONDAY WITH HIGH WAVES DEVELOPING. AREAS OF DENSE FOG IN
THE NEARSHORE WATERS SHOULD ERODE AWAY AFTER THE WARM FRONT PASSES
AND THE WINDS INCREASE OUT OF THE SOUTH.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 4 PM CDT MONDAY FOR LMZ643>646.

&&

SHORT/LONG TERM...DAVIS
AVIATION/MARINE...CRONCE
Hazardous weather outlook, Apr 26, 6:06 AM CDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
606 AM CDT SUN APR 26 2009

WIZ046-047-051-052-056>060-062>072-271115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
606 AM CDT SUN APR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AS A STRONG WARM
FRONT MOVES NORTH THROUGH SOUTHERN WISCONSIN THIS AFTERNOON AND
EVENING. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ARE
POSSIBLE IF ENOUGH INSTABILITY DEVELOPS.

HEAVY RAINFALL YESTERDAY AND THE ADDITIONAL RAINFALL TODAY AND
TONIGHT WILL CONTINUE TO CAUSE RIVERS TO RISE WITH A FEW RIVERS
EXPECTED TO EXPERIENCE FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD FRONT WILL MOVE EAST ACROSS SOUTHERN WISCONSIN ON MONDAY BRINGING
MORE RAINFALL. THE ADDITIONAL RAINFALL AND THE RAIN THAT HAS ALREADY
FALLEN WILL CONTINUE TO CAUSE RIVERS TO RISE WITH SEVERAL RIVERS
EXPECTED TO EXPERIENCE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

LMZ643>646-271115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
606 AM CDT SUN APR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR GUSTY NORTHEAST WINDS THAT
WILL VEER GRADUALLY TO THE SOUTH THIS EVENING AS A WARM FRONT
MOVES THROUGH THE REGION.

THUNDERSTORMS ARE EXPECTED AS A WARM FRONT MOVES NORTH THROUGH THE
REGION BUT THEY WILL MOST LIKELY REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SMALL CRAFT ADVISORY IS IN EFFECT ON MONDAY FOR BREEZY SOUTH
WINDS AND HIGH WAVES.

THUNDERSTORMS ARE EXPECTED MONDAY AS A COLD FRONT MOVES ACROSS THE REGION.
THUNDERSTORMS ARE POSSIBLE ONCE AGAIN FROM THURSDAY THROUGH SATURDAY.

WWW.WEATHER.GOV/MKX
GEHRING

In the hours before

Local storm report, Apr 26, 9:16 AM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 AM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 AM     HEAVY RAIN       BENTON                  42.57N 90.38W
04/26/2009  M2.83 INCH       LAFAYETTE          WI   CO-OP OBSERVER

0700 AM     HEAVY RAIN       BRODHEAD                42.62N 89.38W
04/26/2009  M2.88 INCH       GREEN              WI   CO-OP OBSERVER

0815 AM     HEAVY RAIN       RACINE                  42.73N 87.78W
04/26/2009  M3.06 INCH       RACINE             WI   CO-OP OBSERVER

0815 AM     HEAVY RAIN       PADDOCK LAKE            42.57N 88.10W
04/26/2009  M2.90 INCH       KENOSHA            WI   CO-OP OBSERVER

0900 AM     HEAVY RAIN       WIND POINT              42.78N 87.77W
04/26/2009  M3.10 INCH       RACINE             WI   CO-OP OBSERVER

&&
SOME OF THE HEAVIER 24-HOUR REPORTS ACROSS SOUTHERN WISCONSIN ARE
LISTED ABOVE. FOR A COMPLETE LIST OF COOP REPORTS...CONSULT THE
MKEHYDWI PRODUCT.

BORGHOFF

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 9:46 PM CDTRiver Flood WarningMKXKenosha14 days
Apr 26, 1:44 AM CDTAreal Flood AdvisoryMKXRacine, Walworth4 hr
Apr 26, 4:52 AM CDTRiver Flood WarningMKXRacine65 hr
Apr 26, 7:44 AM CDTAreal Flood AdvisoryMKXKenosha3 hr
Apr 26, 10:28 AM CDTRiver Flood WarningMKXRock21 days
Apr 26, 10:28 AM CDTRiver Flood WarningMKXGreen, Rock3 days
Apr 26, 10:30 AM CDTRiver Flood WatchMKXIowa, Lafayette4 hr
Apr 26, 11:16 AM CDTAreal Flood AdvisoryMKXKenosha, Racine104 min
Apr 26, 2:36 PM CDTRiver Flood WarningMKXMilwaukee30 hr
Apr 26, 2:59 PM CDTRiver Flood WarningMKXWaukesha62 hr
Apr 26, 6:48 PM CDTAreal Flood AdvisoryMKXIowa, Sauk3 hr

Nearby

River Flood Warnings in Wisconsin, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.